A two-dimensional method for a family of dispersive shallow water models. N. Aïssiouene, M. B., E. Godlewski, A. M., & C. Parés, J. S. 6:187–226.
bibtex   
@article{n_aissiouene_two-dimensional_2020,
	title = {A two-dimensional method for a family of dispersive shallow water models},
	volume = {6},
	pages = {187--226},
	journaltitle = {{SMAI} Journal of Computational Mathematics},
	author = {N. Aïssiouene, M.-O. Bristeau, E. Godlewski, A. Mangeney, C. Parés, J. Sainte-Marie},
	date = {2020},
}
Downloads: 0